# SDR ASAA2013101896198

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 26,471 hours, 8,095 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9101
- Condition: Warning Light
- Location: Rt A/C Pack
- Part time: 26,482 hours, 8,097 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP OVERHEAT LIGHT COME ON DURING RECALL.  ACFT GROUNDED.  REPLACED RT TCV IAW MM 21-51-10, LEAK AND OPS CHECKED NORMAL.
